# SDR DALA2022073005244

- Difficulty date: July 28, 2022
- Submitted: July 30, 2022
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 107,502 hours, 15,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0192, CREW REST EMERGENCY LIGHTS INOPERATIVE. CORRECTIVE ACTION: REPLACED L1 ON M701 BATTERY TRAY AND FOUND THE WRONG BULBS IN LADDER EXIT SIGN AND COVE EXIT SIGN. RELAMPED, OPERATIONAL CHECK OK. (8958642)
